# SDR WX0A2015081972818

- Difficulty date: August 19, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N866GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49910
- Aircraft time: 52,929 hours, 36,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582211
- Part serial: 6881542113
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD OVERWING EMER EXIT LIGHT INOPERATIVE.  REPLACED BATTERY PACK.  OPERATIONS CHECKED GOOD IAW 33-53-00.
